I was on the highest dose of accutane 12 years ago. Now my skin is dry, especially under my eye area, and wrinkled (even though I'm only 32), I also still breakout by the way. I've heard that accutane depletes the body of hyaluronic acid and could be the cause of my wrinkles and loss of elasticity, could this be true?, if so, is hyaluronic acid taken orally effective?. Also, how can I help my sensitive skin not age as fast?. Thanks.
Hyaluronic Acid for Wrinkles and Loss of Elasticity After Accutane?
Doctor Answers (1)
Wrinkles and loss of elasticity after Accutane
Accutane doesn't affect hyaluronic acid, especially 12 years later. Sun and sun exposure cause wrinkles and fine lines. I would suggest you make sure you are wearing a good sunscreen every day, and visit a dermatologist for your other needs.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.